# SDR DALA1034029853

- Difficulty date: November 28, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN FLOOR PANEL 33 STA 351 I/B SIDE HOLE IN SKIN.  REMOVED AND RECEIVED NEW FLOOR PANEL AND COUNTERSUNK ALL HOLES INSTALLED IAW DC9 SRM 51-10-4 AND SRM 51-30-1 P-130.
